# SDR USAASB04118

- Difficulty date: September 6, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE EMERGENCY EXIT LIGHTS IN THE AFT GALLEY ARE BLINKING AND WON'T ILLUMINATE AND STAY ON WHEN SELECTED.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND BATTERY PACK, P/N 2013-1A.  OPS CHECK GOOD.  (M)
